Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term

Mitsuhiro Nakao

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)375-394
Number of pages20
JournalJournal of the Mathematical Society of Japan
Volume30
Issue number3
DOIs
Publication statusPublished - 1978
Externally publishedYes

Fingerprint

Nonlinear Wave Equation
Almost Periodic
Classical Solution
Term

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term. / Nakao, Mitsuhiro.

In: Journal of the Mathematical Society of Japan, Vol. 30, No. 3, 1978, p. 375-394.

Research output: Contribution to journalArticle

@article{a2d512d5f0bd418b9228a54958c2981b,
title = "Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term",
author = "Mitsuhiro Nakao",
year = "1978",
doi = "10.2969/jmsj/03030375",
language = "English",
volume = "30",
pages = "375--394",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Bounded, periodic and almost periodic classical solutions of some nonlinear wave equations with a dissipative term

AU - Nakao, Mitsuhiro

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972560125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972560125&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03030375

DO - 10.2969/jmsj/03030375

M3 - Article

AN - SCOPUS:84972560125

VL - 30

SP - 375

EP - 394

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -